RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 6(336), Pages 129–130 (Mi umn339)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Polycycles: symmetry and embeddability

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm339

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:6, 1146–1147

Bibliographic databases:

MSC: 05C75
Accepted: 03.10.2000

Citation: M. Deza, M. I. Shtogrin, “Polycycles: symmetry and embeddability”, Uspekhi Mat. Nauk, 55:6(336) (2000), 129–130; Russian Math. Surveys, 55:6 (2000), 1146–1147

Citation in format AMSBIB
\Bibitem{DezSht00}
\by M.~Deza, M.~I.~Shtogrin
\paper Polycycles: symmetry and embeddability
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 6(336)
\pages 129--130
\mathnet{http://mi.mathnet.ru/umn339}
\crossref{https://doi.org/10.4213/rm339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840364}
\zmath{https://zbmath.org/?q=an:1010.05040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1146D}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 6
\pages 1146--1147
\crossref{https://doi.org/10.1070/rm2000v055n06ABEH000339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169375800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034560984}


Linking options:
  • http://mi.mathnet.ru/eng/umn339
  • https://doi.org/10.4213/rm339
  • http://mi.mathnet.ru/eng/umn/v55/i6/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    2. Deza, M, “A criterion for the embeddability of (r,q)-polycycles”, Russian Mathematical Surveys, 57:3 (2002), 589  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Deza, M, “Clusters of cycles”, Journal of Geometry and Physics, 40:3–4 (2002), 302  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:309
    Full text:93
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020